# SDR SWAA2021123050940

- Difficulty date: December 6, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT I/B CAP STRIP AT WASTE TANK ENCLOSURE; FWD END IS BROKEN. P/N 453A2611-6 ; / [01] VERIFIED AND REPLACED AFT CARGO COMPARTMENT I/B CAPSTRIP AT WASTE TANK ENCLOSURE ON PARTS RACK IAW BOEING DWG# 453A2611 ID:0006 REV:C. P/N 453A2611-6 ATAG A105185; [02] VERIFIED STEP 1 INSP C/W AUDIT C/W
